| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2010, no. 17-20


M. Sheikh John, S. Maragathavalli
      Strongly \alpha g*-closed sets in bitopological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 805-813.

A. Pushpalatha, S. Eswaran
      Strong forms of \tau*-generalized continuous map in topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 815-822.

M. Ben Ammar
      L'operateur de Dirac et l'algebre de Clifford en analyse harmonique
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 823-842.

K. M. Boubaker, J. Ghanouchi, M. A. Toumi
      About Diophantine equations, an analytic approach
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 843-857.

B. Singh, O. Sikhwal, S. Bhatnagar
      Fibonacci-like sequence and its properties
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 859-868.

A. Sofo
      Double integral identities and zeta functions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 869-876.

Yaming Shi
      Min-flat dimensions and min-flat rings
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 877-883.

S. Prakash, S. D. Singh
      Certain connections on an almost unified para-norden contact metric manifold
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 885-893.

Zhongzhu Liu
      Energy, Laplacian energy and Zagreb index of line graph, middle graph and total graph
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 895-900.

M. Bragdi and M. Hazi
      Existence and controllability result for an evolution fractional integrodifferential systems
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 901-910.

B. K. Thomas, K. A. Germina
      Distance compatible set-labeling index of graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 911-919.

P. Pandian, P. Rajendran
      Solving constrained flow-shop scheduling problems with three machines
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 921-929.

P. Pandian, G. Natarajan
      New method for finding an optimal more-for-less solution of transportation problems with mixed constraints
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 931-942.

B. D. Pant, S. Chauhan
      Fixed point theorems in Menger space using semi-compatibility
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 943-951.

N. Ravi Shankar, V. Sireesha, P. Phani Bushan Rao
      An analytical method for finding critical path in a fuzzy project network
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 953-962.

B. B. Waphare
      Characterization of Besov type spaces for the Dunkl type operator on the real line
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 963-976.

J. Baskar Babujee
      Euler's phi function and graph labeling
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 977-984.

Lin Jin
      Application of the modified homotopy perturbation method to the two dimensional sine-Gordon equation
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 985-990.

Y. B. Maralbhavi, G. Muniraja
      Semi-symmetric metric connections, Einstein manifolds and projective curvature tensor
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 991-999.

A. K. Dubey, R. H. Ojha, S. K. Chaubey
      Some properties of quarter-symmetric non-metric connection in a Kahler manifold
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 17-20, 1001-1007.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |